# SDR UALA2010062102180

- Difficulty date: June 20, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 58,255 hours, 10,636 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD LAV PUMP EXHAUST HAS 3 SCREWS PULLING THRU SKIN. GROUND OFF CORROSION. CONT OF AMIS ITEM 2552019: REMOVED DAMAGED SKIN IN AREA OF CORROSION IN PREPARATION FOR DOUBLER REPAIR. CONT OF AMIS ITEM 2552020:  STARTED MAKING OF REPAIR PIECES REF SRM 53-00-01 CONT OF AMIS ITEM 2552031, COMPLETED MAKING OF REPAIR PIECES AND BACK DRILLED. STARTED  DRILLING HOLES TO SIZE IAW SRM 53-00-01 RPR 6 AND UA-EVA-73878.
